MathSciNet Relay Station
MathSciNet bibliographic data
MR1847126 (2002e:93076) 93D09 (93C55)
Stipanović, D. M.; Šiljak, D. D. Robust stability and stabilization of discrete-time non-linear systems: the LMI approach. Internat. J. Control 74 (2001), no. 9, 873–879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement